# SDR CALA0800744

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 28,850 hours, 15,168 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD AFT FLAP HAS A DELAMINATED AREA ON LOWER INBOARD SURFACE.  REMOVED LEFT OUTBOARD AFT FLAP PER MM 27-51-39, REPAIRED PER SRM 51-70-10, REINSTALLED LEFT OUTBOARD AFT FLAP PER MM 27-51-39.
